I've just been diagnosed with Epilepsy and have been prescribed Kreppa to alleviate the symptons. Kreppa seems to have some pretty serious side effects looking on the web, and i was wondering what percentage of people who take this drug actually sufer from any of the side effects? Is it likely or unlikely that i will suffer from side effects? What is the rough percentage of people who do, just to give me an idea of likelyhood.
Most of the side effects listed are between 1_3% just because it is listed does not mean you will have them. If you go in the prescribing info it has them broken down into percentages. Keppra has helped many people. If you have side effects you call your dr and get the need changed.
9 Apr 2013
From bestpup The biggest side effect to Keppra is a serious Mood Change. Moodiness,irritability and agitation are the biggest mood changes. My neurologist said other people in your life will notice this side effect immediately. She also said Keppra is not know to cause weight gain. Now that is great news! bestpup
24 Apr 2013
hello Ian, I am a rookie to this site but I have been diagnosed with epilepsy for about 8 years. Keppra did not work for my seizures. I have definitely noticed side effects from EVERY med I have been on including Keppra. I have tried 6 different seizure meds, once of which almost killed me. My heart stopped in the emergency ward and they found I was allergic to Gabapentin. It is hard for me to remember all the details. I was very anxious and depressed at the time as I had not been diagnosed for several years and was already afflicted with this disease. The problem is they misdiagnosed me. Bi-polar, depressed, panic disorder... all of which i did not have. I am in the same boat with you. They have me taking way too much dilantin but it works. So, I joined this group and I am hoping more experienced members can guide me through my frustrations. I am trying to find people like us... that are very concerned about side effects.
I have been listening to my family for signs of side effects (anger, reaction to situations, etc.) I finally started paying attention to my emotions and found that I have serious side effects. I am keeping a journal to track my behavior when I feel that the drug is affecting me. Another member told me see my doctor asap and give him the side effect information. My neurologist is so happy i am not having seizures that he just blows me off when I complain about the dose. I am contemplating finding a new neurologist and starting over after ramping off the dilantin. I'm hoping my experience can help you as remember we are all in this together. I just am so tired of these side effects I think I forgot how bad the seizures are. Hang in there. mark